MAUDE Adverse Event Report: 40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 30263E
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that at least one 40 inch ext w/2 vlv port experienced a missing component.The following information was provided by the initial reporter: caller states part number 20028e used to have a swivel on one side and no longer has a swivel.Caller wants to know if there has been a change to the product.Caller states product 30263e has a similar construct.Caller states they have many of these products and had this issue a few months ago.
 
Additional Manufacturer Narrative
The following fields were updated due to corrected information: h.6.Investigation: no product or photo was returned by the customer.The customer complaint of misassembly - other missing component could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 30263e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description

Brand Name
40 INCH EXT W/2 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12191711
Report Number9616066-2021-51553
Device Sequence Number3441667
Product Code FPA
UDI-Device Identifier50885403235205
UDI-Public50885403235205
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30263E
Device Catalogue Number30263E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1